Hi Everyone -
I've had a roller coaster week in making this decision and dealing with so many unknowns, but I have decided to stop taking accutane. I have been on it for 43 days (28 days on 30mg/day and 15 days on 60mg/day). On 30, I noticed the dry lips, dry eyes, and mild grumpiness. Annoying, but manageable. However, 60 was a whole new ball game for me. The existing symptoms increased in strength and I added hair loss to them. My ponytail has decreased by about 20% at least. I have discussed this with my dermatologist and she pretty much left it up to me to decide what I wanted to do. I am hoping this is temporary, but I also know that accutane stays in your system for a while even after you stop taking it, so I know the shedding won't stop anytime soon, but am hoping that by April, my hair will be what it was. Has anyone stopped their course early because of this, and is it more likely to grow back having not completed a full course? Any feedback would be great.
Thanks! and good luck everyone!